Permanence and Almost Periodic Solutions to an Epidemic Model with Delay and Feedback Control
This paper is concerned with an epidemic model with delay. By using the comparison theorem of the differential equation and constructing a suitable Lyapunov functional, Some sufficient conditions which guarantee the permeance and existence of a unique globally attractive positive almost periodic solution of the model are obtain. Finally, an example is employed to illustrate our result.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1091732Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1147
 Z. Mukandavire, W. Garira, C. Chiyaka, Asymptotic properties of an HIV/AIDS model with a time delay, Journal of Mathematical Analysis and Applications 330 (2) (2007) 834-852.
 Fang Zhang, Xiao-Qiang Zhao, A periodic epidemic model in a patchy environment, Journal of Mathematical Analysis and Applications 325 (1) (2007) 496-516.
 Alberto d’Onofrio, Stability properties of pulse vaccination strategy in SEIR epidemic model, Mathematical Biosciences 179 (1) (2002) 57-72.
 Xin-An Zhang, Lansun Chen, The periodic solution of a class of epidemic models, Computers and Mathematics with Applications 38 (3-4) (1999) 61-71.
 A. Lajmanovich, T.A. Yorke, Adeterministic model for gonorrhea in a nonhomogeneous population, Mathematical Biosciences 28 (1976) 221- 236.
 G. Aronsson, I. Mellander, Adeterministic model in biomathematics, asymptotic behavior and threshold conditions, Mathematical Biosciences 49 (1980) 207-222.
 L. Chen, J. Sun, The positive periodic solution for an epidemic model, Journal of Systems Science and Mathematical Sciences 26 (4) (2006) 456- 466 (in Chinese)
 B. Xiao, B. Liu, Exponential convergence of an epidemic model with continuously distributed delays, Mathematical and Computer Modelling 48 (3-4) (2008) 541-547.
 C. Zhao, M. Yang, G. Peng, Exponential convergence of an epidemic model with time-varying delaysNonlinear Analysis: Real World Applications11 (2010) 117-121.
 S. Mohamad, K. Gopalsamy, H. Akca, Exponential stability of artificial neural networks with distributed delays and large impulses, Nonlinear Analysis: Real World Applications 9 (3) (2008) 872-888.
 A.Y. Mitrophanov, M. Borodovsky, Convergence rate estimation for the TKF91 model of biological sequence length evolution, Mathematical Biosciences 209 (2) (2007) 470-485.
 K. Gopalsamy, P. Wen, Feedback regulation of logistic growth, Internat. J. Math. Math. Sci. 16 (1993) 177-192.
 Y.K. Li, P. Liu, Positive periodic solutons of a class of functional differential systems with feedback controls, Nonlinear Anal. 57 (2004) 655-666.
 B.S. Lalli, J. Yu, Feedback regulation of a logistic growth, Dynam. Systems Appl. 5 (1996) 117-124.
 Q. Liu, R. Xu, Persisrence and global stablity for a delayed nonautonomous single-species model with dispersal and feedback control, Differential Equations Dynam. Systems 11 (3-4) (2003) 353-367.
 Y.K. Li, Positive periodic solutions for neutral functional differential equations with distributed delays and feedback control, Nonlinear Anal. Real World Appl. 9 (2008) 2214-2221.
 F.D. Chen, Z. Li, Note on the permanence of a competitive system with infinite delay and feedback controls, Nonlinear Anal. Real World Appl. 8 (2007) 680-687.
 P.H. Leslie, Some further notes on the use of matrices in population mathematics, Biometrika 35 (1948) 213-245.
 A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974.
 C. Y. He, Almost Periodic Differential Equations, Higher Education Publishing House, Beijing, China, 1992.